I’ve tried rogaine in the past and it surprisingly worked really well. I stopped due to having shortness of breath. I was able to take in air but it felt like a low amount would go in from what I would breathe in if that makes sense. I never had shortness of breath associated with chest pains or anything like that, which is described by others. It just seemed that everything would be fine until a month of use. Then I would experience the shortness of breath. For example, if I was walking the shortness of breath would start to kick in.
I was wondering if you know anything I can do or take to offset this from happening? I tried every other day and even 2%. But eventually, after about a month I would experience the same issue. Thank you for your time.
Rogaine (minoxidil) when absorbed by the body is both a hypotensive agent and is a known medication to cause heart damage. Sounds like you shouldn’t use it. Check with your doctor